# SDR SIMA2012055011

- Difficulty date: February 23, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 20,628 hours, 17,778 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3126 THE CREW FOUND FIRST OFFICER FLASHLIGHT INOPERABLE.  DEFERRED F/O FLASHLIGHT PER MEL: 25-53.  AUTH#021054-C MAINTENANCE ACTION C/W MEL OPEN.  CORRECTIVE ACTION IS PENDING.
